# SDR EIAA970161

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED NR 1 PYLON FRONT SPAR UPPER LINK OUTBOARD FITTING HAS TOOL MARKS.  REPAIRS ACCOMPLISHED IAW RS 57-04-33352 AND BOEING TELEX EVR-HKG-97-0103RE, REWORKED.  (M)
